# SDR FDEA200906232556

- Difficulty date: June 23, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 33,925 hours, 10,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A2577502600400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT - TRACK ROLLER NR 4 BTW FR55/58 AND 63 CRACKED AND WITH   CORROSION AT DRAIN AREA.  THE TRACK WAS REPAIRED IAW SRM 53-10-15 FIG 202.
